MathSciNet Relay Station
MathSciNet bibliographic data
MR370060 (51 #6289) 43A15
Liu, Teng Sun; van Rooij, Arnoud; Wang, Ju Kwei On some group algebra modules related to Wiener's algebra $M\sb{1}$. Pacific J. Math. 55 (1974), 507–520.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement